# SDR UALA2012062903425

- Difficulty date: June 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 34,971 hours, 15,388 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT EMERGENCY LIGHT BATTERY FAILS 3SV TEST.  REPLACED BATTERY PER MM.
